Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Heightened sense of smell, headache, nausea, loss of appetite. Cause?

Hello, I don t know what is going on with me , i got elevated sens of smell, bad nausea , headache on the back of my head, loss of apetite, I also was in emergency room on October 16,17,18 they did ct on my head no tumors , no bruises, just chronic maxilary sinus , they checked my heart by doing EKG ,echo stress echo, blood tests, they said that blood test results saing that my thyroid is fine . Whay can cause that bad nausea, that is the worst and shakeines in by body(not all day got the shakeines)
Asked On : Wed, 7 Nov 2012
Answers:  2 Views:  712
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
General & Family Physician 's  Response
Chronic maxillary sinusitis is normally accompanied with rhinitis. Coupled with anxiety and resulting hyperacidity, these symptoms make sense. Steam inhalation with a PPI+Domperidone along with a anxiolytic will take care. Avoid fatty/spicy food and drink at least 2-3 litres of water per day.
Answered: Fri, 8 Aug 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor